On Automorphisms of the Affine Cremona Group  [ Sur les automorphismes du groupe de Cremona affine ]
Annales de l'Institut Fourier, Tome 63 (2013) no. 3, pp. 1137-1148.

Nous montrons que tous les automorphismes du groupe des automorphismes polynomiaux de l’espace affine n sont des automorphismes intérieurs modulo des automorphismes du corps , si nous nous restreignons au sous-groupe des automorphismes modérés. Ceci généralise un résultat de Julie Déserti traitant le cas de la dimension n=2. Dans ce cas, tous les automorphismes polynomiaux sont modérés. Nos méthodes sont différentes de celles de Julie Déserti et sont basées sur des arguments d’actions de groupes algébriques.

We show that every automorphism of the group 𝒢 n :=Aut(𝔸 n ) of polynomial automorphisms of complex affine n-space 𝔸 n = n is inner up to field automorphisms when restricted to the subgroup T𝒢 n of tame automorphisms. This generalizes a result of Julie Deserti who proved this in dimension n=2 where all automorphisms are tame: T𝒢 2 =𝒢 2 . The methods are different, based on arguments from algebraic group actions.

DOI : https://doi.org/10.5802/aif.2785
Classification : 14R10,  14R20,  14L30
Mots clés : Automorphismes polynomiaux, actions de groupes algébriques, variétés algébriques de dimension infinie, éspace affine
@article{AIF_2013__63_3_1137_0,
     author = {Kraft, Hanspeter and Stampfli, Immanuel},
     title = {On Automorphisms of the Affine Cremona Group},
     journal = {Annales de l'Institut Fourier},
     pages = {1137--1148},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {3},
     year = {2013},
     doi = {10.5802/aif.2785},
     mrnumber = {3137481},
     zbl = {1297.14059},
     language = {en},
     url = {www.numdam.org/item/AIF_2013__63_3_1137_0/}
}
Kraft, Hanspeter; Stampfli, Immanuel. On Automorphisms of the Affine Cremona Group. Annales de l'Institut Fourier, Tome 63 (2013) no. 3, pp. 1137-1148. doi : 10.5802/aif.2785. http://www.numdam.org/item/AIF_2013__63_3_1137_0/

[1] Bass, Hyman; Connell, Edwin H.; Wright, David The Jacobian conjecture: reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. (N.S.), Volume 7 (1982) no. 2, pp. 287-330 | Article | MR 663785 | Zbl 0539.13012

[2] Białynicki-Birula, A. Remarks on the action of an algebraic torus on k n , Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., Volume 14 (1966), pp. 177-181 | MR 200279 | Zbl 0163.42901

[3] Déserti, Julie Sur le groupe des automorphismes polynomiaux du plan affine, J. Algebra, Volume 297 (2006), pp. 584-599 | Article | MR 2209276 | Zbl 1096.14046

[4] Fogarty, John Fixed point schemes, Amer. J. Math., Volume 95 (1973), pp. 35-51 | Article | MR 332805 | Zbl 0272.14012

[5] Kraft, Hanspeter; Popov, Vladimir L. Semisimple group actions on the three-dimensional affine space are linear, Comment. Math. Helv., Volume 60 (1985) no. 3, pp. 466-479 | Article | MR 814152 | Zbl 0645.14020

[6] Kraft, Hanspeter; Russell, Peter Families of group actions, generic isotriviality, and linearization, 2011 (preprint, submitted to Tranformation Groups)

[7] Kraft, Hanspeter; Schwarz, Gerald W. Reductive group actions with one-dimensional quotient, Inst. Hautes Études Sci. Publ. Math. (1992) no. 76, pp. 1-97 | Article | Numdam | MR 1215592 | Zbl 0783.14026

[8] Kumar, Shrawan Kac-Moody groups, their flag varieties and representation theory, Progress in Mathematics, Volume 204, Birkhäuser Boston Inc., Boston, MA, 2002 | Article | MR 1923198 | Zbl 1026.17030

[9] Liendo, Alvaro Roots of the affine Cremona group, Transform. Groups, Volume 16 (2011) no. 4, pp. 1137-1142 | Article | MR 2852493 | Zbl 1255.14036

[10] Serre, Jean-Pierre How to use finite fields for problems concerning infinite fields, Arithmetic, geometry, cryptography and coding theory (Contemp. Math.) Volume 487, Amer. Math. Soc., Providence, RI, 2009, pp. 183-193 | Article | MR 2555994 | Zbl 1199.14007

[11] Smith, P. A. A theorem on fixed points for periodic transformations, Ann. of Math. (2), Volume 35 (1934) no. 3, pp. 572-578 | Article | MR 1503180 | Zbl 0009.41101